Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Atkins Induction
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 02-14-2013, 01:20 PM   #1
Junior LCF Member
 
Join Date: Feb 2013
Posts: 7
Gallery: Bananarama
Oxymoron - Sick want to take mutli vits and they are making me sick!

Hi,

I'm New here and so glad to join this site for some much needed moral support through the severity of this damned Atkins diet.

I've done this diet before back in late 2008 successfully. I lost 10llbs in the first week and thereafter weight just kept falling off, that I had dropped from 12 stone to 10 stone in 1 and a half months.

5 years later its not so easy. Let's remember I was 29 back then, faster metabolism etc..Being nearly 36 I've definitely noticed a change in my body where losing weight is concerned.

I was hoping for a miraculous loss like way back then. Nope! I am the 5th day and the dreaded flu started yesterday and has been off and on today - bear in mind I didnt get the flu when I first tried Atkins out...

So , with all this flu, I've also weighed myself - no change! Just stalled.. I'm ok with that as i feel.it could be water. I'm eating just below 20 net carbs a day all within the Atkins induction allowed food list. So I'm gonna be patient.

Wrapping this post up - What is bothering me, is the sickness. Apparently you can eat a few nuts or bits of fruit. However, I dont want to take that risk. Thankfully multi vitamins help according to this healthy.living site I was on...Problem is the vits are now starting to make me more sick than the ketosis flu!

So now what?

I need help guys. I'm not giving up but I don't think its right for human being to go through this
Bananarama is offline   Reply With Quote

Sponsored Links
Old 02-14-2013, 01:26 PM   #2
Administrator
 
Dottie's Avatar
 
Join Date: Sep 2000
Location: S.E. Texas Gulf Coast
Posts: 71,426
Gallery: Dottie
WOE: 90%/10% Primal and Low-Carb
Welcome
I know, for me, I can not take supplements on an empty stomach or I feel ill all day. Make sure you're eating something when you take them
Also, some people do better with a supplement without iron. If yours has iron, you might need to switch it out with another without it.
Dottie is offline   Reply With Quote
Old 02-14-2013, 01:39 PM   #3
Very Gabby LCF Member!!!
 
janetsbreeze's Avatar
 
Join Date: Jan 2011
Location: Midwest
Posts: 4,477
Gallery: janetsbreeze
Stats: 197/186.6/130; 5'2"
WOE: Atkins
Start Date: January 19, 2011
I'm the same - can't take on an empty stomach or I'm sick all day. I think that broth would help.
janetsbreeze is offline   Reply With Quote
Old 02-14-2013, 02:46 PM   #4
Senior LCF Member
 
Snickygirl's Avatar
 
Join Date: Apr 2007
Posts: 266
Gallery: Snickygirl
WOE: Atkins
In addition to making sure I don't take them on an empty stomach, I use a pill cutter and split my multi into 1/4's.

And then take one quarter at a time throughout the day. Lots easier on my stomach.
Snickygirl is offline   Reply With Quote
Old 02-14-2013, 04:03 PM   #5
Junior LCF Member
 
Join Date: Feb 2013
Posts: 7
Gallery: Bananarama
Guys, thanks!

I like the idea of chopping up the pills and taking them throughout day. Don't know why I never thought of that!

Cheers

P.s. making the chicken broth pronto as I can't take this anymore - might throw some grated cheddar in there!
Bananarama is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 10:25 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.